# SDR AALA202208111020

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A300*
- Aircraft serial: 6313
- Aircraft time: 25,004 hours, 7,631 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY SMOKE ECAM WARNING .NO EVIDENCE OF SMELL/SCENT OF SMOKE. WARNING MESSAGE LASTED FOR APPROXIMATELY 5 SECONDS .LAVATORY SECURED CLOSED AS A PRECAUTION. MAINTENANCE ACCOMPLISHED A RESET OF THE CIDS SMOKE DETECTION SYSTEM PER TSM 24-00-00-810-818-A AND ALL MESSAGE CLEARED.
